# SDR ABXA20121214344

- Difficulty date: December 14, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 55,057 hours, 4,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103C29
- Condition: Out Of Position
- Location: Cockpit
- Part time: 6,636 hours, 3,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INERTIA REEL FELL OUT ON THE FLOOR DURING PRE FLIGHT INSPECTION BY FLIGHT CREW.  REMOVED AND DEFERRED NR 4 INERTIA REEL, ACFT WAS GROUNDED.
